# SDR AWXA200601367

- Difficulty date: July 24, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Sill
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER SURFACE OF AFT CARGO DOOR SILL STRAP AT 5 EA NUTPLATE HOLES BS 787-827.  REMOVED AND REPLACED AFT CARGO DOOR SILL STRAP BS 787-827 IAW B737-300 SRM 51-40-02-06 PARA 4, 5, 7, FIG 8, 9, + 10.
